# SDR TWRA9628

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 ENGINE HAD A STEADY STATE STALL AT FLT LEVEL 350 FEET, THRUST WAS REDUCED AND STABILIZED, THEN PUSHED THROTTLE TO 1.36 EPR WHEN ENGINE STALLED AGAIN.  ENGINE POWER WAS MAINTAINED AT IDLE FOR REMAINDER OF FLT.  AIRCRAFT DIVERTED TO MANCHESTER.  DURING TROUBLESHOOTING, METAL WAS FOUND IN TAILPIPE.  ENGINE SCHEDULED TO BE CHANGED.  (M)
